# SDR ASAA2019061729715

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 45,289 hours, 13,310 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG ANTI ICE COWL VALVE OPEN LIGHT ON THE FWD OVERHEAD PANEL CYCLES ON AND OFF WITHOUT SWITCH ACTUATION, HISTORY OF CONNECTOR DP1303 BEING FOUND LOOSE PRI 2 ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE HARNESS MW0313 IAW B737-800 AMM 71-51-03. EEC TEST PASSED, NO FAULTS REF AMM 73-21-00-700-804-F00. TEST 12- ACTUATORS TEST PASSED REF AMM 71-00-00-700-807-F00.
